# SDR IPXA2023120557614

- Difficulty date: November 18, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 34,162 hours, 20,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** AFT LOWER CARGO COMP. HAS DAMAGE TO INNER SILL PROTECTOR AND UNDERLYING FITTINGS. INSTALLLED AFT LWR SILL PLATE AS REQUIRED REF AMM 20-00-00
